U.S. doctors online nowAsk doctors free
Pakistan
A 24-year-old female asked:

Hi plz tell me medication for prolonged mensis ? as i took 2 disprin nw my periods are prolonged , tell me medication? plz rply fast..

1 doctor answer3 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Depends: The 2 disprin (aspirin) should not cause prolonged periods. What medicine to take depends on why your periods are prolonged. You need to see a doctor to find out the reason for the problem. I'm sorry that I can't help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A member asked:
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 21-year-old female asked:
1 doctor answer2 doctors weighed in
A female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.